Jump to content

Member1

Member Since 19 Nov 2012
Offline Last Active Oct 20 2014 04:03 PM

#3380392 Should I Stop Using Bp And Go See A Derm

Posted by Member1 on 04 September 2013 - 01:29 PM

Hey, Your acne marks really aren't that bad from looking at the picture, I know sometimes the light is different! And of course, to you it's one of the worst things. There doesn't like there is any acne on your face to treat other than the marks, BP does make your face red too so maybe this could be making your marks appear more red. Also, I guess you're going to have to stop using BP one day, if you do stop using it and you notice breakouts just re-apply it again maybe? In regards to the marks, I'm not sure what to recommend! Dermatologists, in my opinion have not helped me, so I won't comment! Good luck though, I hope you get what you want




#3305824 Can Using Too Much Bp Cause You To Breakout?

Posted by Member1 on 26 November 2012 - 04:21 PM

I've read that using BP makes your face red, when first using it, it will most probably break you out like most treatments, it did with me anyway. I use BP and my face is red, I'm guessing it's from the BP, a lot of my acne has cleared from it which I hope it stays this way but I'm left with a ton of red marks.. trying to sort that out!